CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Symmetric rank-1 approximation of symmetric high-order tensors 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 页码: 23
Authors:  Wu, Leqin;  Liu, Xin;  Wen, Zaiwen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Rank-1 approximation  symmetric tensor  proximal alternating linearized minimization  Bose?Einstein condensate  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
Superconvergence analysis of FEM for 2D multi-term time fractional diffusion-wave equations with variable coefficient 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 15
Authors:  Shi, Y. H.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Multi-term time fractional diffusion-wave equations  linear triangular finite element  Crank-Nicolson approximation  stability  superclose and superconvergence  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:10/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:17/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
High order well-balanced discontinuous Galerkin methods for Euler equations at isentropic equilibrium state under gravitational fields 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 329, 页码: 23-37
Authors:  Qian, Shouguo;  Liu, Yu;  Li, Gang;  Yuan, Li
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Euler equations  Isentropic equilibrium state  Discontinuous Galerkin methods  Well-balanced property  Gravitational fields  
A sparse enhanced indexation model with chance and cardinality constraints 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 5-25
Authors:  Xu, Fengmin;  Wang, Meihua;  Dai, Yu-Hong;  Xu, Dachuan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Enhanced indexation  Chance constraint  Mixed integer programming  Distributionally robust approach